| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: january 2024 d10 - medical product: persona femur cemented cruciate retaining (cr) catalog # 42502605801 lot # 66006419 persona articular surface medial congruent (mc) catalog # 42512100310 lot # 65831107 h3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient is experiencing pain and difficulty ambulating unable to bear weight post implantation.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.